# SDR AALA202201255604

- Difficulty date: December 16, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOORBEAM UPPER CHORD T-CAP AT STA 947.5 BETWEEN RBL 24 AND RBL 50, MEASURING L=2.0 IN, W=2.5 IN, D=0.102 IN. REPLACED T-CAP WITH NEW IAW SRM 53-70-51-2R-5.
